Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 162, NWS Goodland, KS

July 5, 2011Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jul 5, 2011, 7:49 PM MDT for Yuma County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2011, 7:49 PM MDT (01:49 UTC)
Expired
Jul 5, 2011, 8:45 PM MDT
In force
56 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 113 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:13 PM MDTTSTM WND GST 551 W Yuma, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 3:47 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2566 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS53 KGLD 060149
SVRGLD
COC125-060245-
/O.NEW.KGLD.SV.W.0162.110706T0149Z-110706T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
749 PM MDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 845 PM MDT

* AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF BURDETT TO
  OTIS TO 8 MILES EAST OF ELBA...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YUMA...ABARR...HEARTSTRONG...CLARKVILLE...ECKLEY...VERNON...WRAY
  AND WAUNETA.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 202 AND 207.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 229 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4045 10236 4043 10222 4005 10217 3968 10233
      3968 10253 3969 10270 3974 10281 4035 10280
      4036 10279 4044 10279 4044 10278
TIME...MOT...LOC 0150Z 278DEG 29KT 4043 10305 4012 10297
          3988 10300
WIND...HAIL 60MPH 1.00IN
$$

JRM
4 follow-up statements
589 
WWUS53 KGLD 060200
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT TUE JUL 5 2011

COC125-060245-
/O.CON.KGLD.SV.W.0162.000000T0000Z-110706T0245Z/
YUMA CO-
800 PM MDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR YUMA COUNTY
UNTIL 845 PM MDT...

AT 757 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BURDETT TO OTIS TO 10 MILES 
NORTHEAST OF ARICKAREE SCHOOL...AND WAS MOVING EAST AT 35 MPH. THE 
STRONG WINDS MAY OCCUR WELL AHEAD OF AND TO THE SOUTH OF THE STORMS.

LOCATIONS IMPACTED INCLUDE...
  YUMA...ABARR...HEARTSTRONG...CLARKVILLE...ECKLEY...VERNON...WRAY
  AND WAUNETA.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 202 AND 207.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 227 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4045 10236 4043 10222 4005 10217 3968 10233
      3968 10253 3969 10270 3974 10281 4035 10280
      4036 10279 4044 10279 4044 10278
TIME...MOT...LOC 0159Z 278DEG 29KT 4042 10295 4011 10288
          3987 10291
WIND...HAIL 70MPH 1.00IN
$$

JRM
885 
WWUS53 KGLD 060211
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
811 PM MDT TUE JUL 5 2011

COC125-060245-
/O.CON.KGLD.SV.W.0162.000000T0000Z-110706T0245Z/
YUMA CO-
811 PM MDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR YUMA COUNTY
UNTIL 845 PM MDT...

AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LONE STAR TO YUMA TO 11 MILES 
NORTHWEST OF ABARR...AND WAS MOVING EAST AT 35 MPH. STRONG WINDS ARE 
EXPECTED TO OCCUR WELL AHEAD OF AND TO THE SOUTH OF THE STORMS. BE 
PREPARED FOR SUDDEN STRONG WIND GUSTS EVEN IF THE STORMS ARE IN THE 
IMMEDIATE VICINITY.

LOCATIONS IMPACTED INCLUDE...
  YUMA...ABARR...CLARKVILLE...HEARTSTRONG...ECKLEY...VERNON...WRAY
  AND WAUNETA.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 202 AND 207.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 227 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF 
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4045 10236 4043 10222 4005 10217 3968 10233
      3968 10253 3969 10270 3974 10281 4035 10280
      4036 10279 4044 10279 4044 10278
TIME...MOT...LOC 0210Z 278DEG 29KT 4041 10283 4010 10277
          3996 10284
WIND...HAIL 70MPH 1.00IN
$$

JRM
776 
WWUS53 KGLD 060216
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT TUE JUL 5 2011

COC125-060245-
/O.CON.KGLD.SV.W.0162.000000T0000Z-110706T0245Z/
YUMA CO-
816 PM MDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR YUMA COUNTY
UNTIL 845 PM MDT...

AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LONE STAR TO YUMA TO 9 MILES
NORTHWEST OF ABARR...AND WAS MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ABARR...CLARKVILLE...HEARTSTRONG...ECKLEY...VERNON...WRAY AND
  WAUNETA.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 202 AND 207.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 227 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4045 10236 4043 10222 4005 10217 3968 10233
      3968 10253 3974 10270 3978 10281 4035 10280
      4036 10279 4044 10279
TIME...MOT...LOC 0216Z 278DEG 29KT 4040 10277 4009 10270
          3995 10278
WIND...HAIL 70MPH 1.50IN
$$

JRM
667 
WWUS53 KGLD 060228
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
828 PM MDT TUE JUL 5 2011

COC125-060245-
/O.CON.KGLD.SV.W.0162.000000T0000Z-110706T0245Z/
YUMA CO-
828 PM MDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR YUMA COUNTY
UNTIL 845 PM MDT...

AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF CLARKVILLE
TO YUMA TO 9 MILES NORTH OF ABARR...AND WAS MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ABARR...CLARKVILLE...HEARTSTRONG...ECKLEY...VERNON...WRAY AND
  WAUNETA.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 227 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4045 10236 4043 10222 4005 10217 3971 10232
      3975 10247 3980 10266 3983 10281 4035 10280
      4036 10279 4044 10279
TIME...MOT...LOC 0228Z 278DEG 29KT 4042 10273 4011 10266
          3998 10273
WIND...HAIL 70MPH 1.00IN
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:21 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 5, 5:21 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
521 PM MDT TUE JUL 5 2011

.DISCUSSION...
213 PM MDT TUE JUL 5 2011

THE 19Z SURFACE ANALYSIS AND VISIBLE SATELLITE INDICATE A WARM
FRONT OVER NORTHERN KANSAS/SOUTHWEST NEBRASKA AND THEN THE
MOISTURE PLUME AROUND THE PERIPHERY OF THE RIDGE ACROSS NORTHERN
NEBRASKA. THE COLD FRONT IS OVER NORTHWEST NEBRASKA. LIGHTNING
DETECTION IS SHOWING ACTIVITY ALONG THIS MOISTURE PLUME IN
COLORADO.

A RIDGE WILL PERSIST OVER THE SOUTHERN ROCKIES TONIGHT THROUGH
FRIDAY. AT THE SURFACE...A FRONT WILL MOVE SOUTH TOWARD THE
NEBRASKA/KANSAS BORDER THIS EVENING AND PROGRESS SLOWLY SOUTH DURING
THE NIGHT. HIGH PRESSURE WILL SETTLE INTO THE REGION WEDNESDAY AND
THURSDAY. HIGH PRESSURE WILL SHIFT EAST SOME FRIDAY WITH WEAK LOW
PRESSURE OVER EASTERN COLORADO.

THE FRONT WILL BE SLOWER MOVING THAN EARLIER THOUGHT SO STORMS WILL
BE FOCUSED MAINLY OVER THE NORTHERN ZONES THIS EVENING. THE OLD WARM
FRONT STILL LINGERS FURTHER SOUTH AND THIS WILL ALSO BE A POTENTIAL
FOCUS FOR THUNDERSTORM DEVELOPMENT. CONSEQUENTLY HIGHEST POPS THIS
EVENING WILL BE OVER THE NORTHERN ZONES. SEVERE WEATHER WILL ALSO BE
POSSIBLE WITH 1500-2000 J/KG OF CAPE AND WIND SHEAR FROM 30 TO 40
M/S. ADDITIONALLY, SLOW MOVEMENT WITH STORMS AND HIGH PRECIPITABLE
WATER OF OVER AN INCH WILL CREATE A POTENTIAL FOR LOCALLY HEAVY RAIN
OVER ZONES GENERALLY NORTH OF HIGHWAY 36 TONIGHT AND ACROSS A LARGE
PART OF THE FA WEDNESDAY. THERE IS A SLIGHT CHANCE FOR EXCESSIVE RAINFALL
IN THIS SAME AREA. THE FRONT WILL MOVE SOUTH OVERNIGHT AND EXPECT
STORMS TO BE ONGOING THROUGH SUNRISE. SHOWERS AND STORMS MAY
DECREASE SOME IN THE MORNING BUT WILL PERSIST OVER PORTIONS OF THE
FA. ANOTHER SHORTWAVE WILL CAUSE AN INCREASE STORMS IN COVERAGE AND
INTENSITY WEDNESDAY AFTERNOON AND EVENING. ADDITIONAL SHORTWAVE
ENERGY RIDING OVER THE RIDGE INTO NORTHWEST KANSAS WILL BRING AT
LEAST A SLIGHT CHANCE OF THUNDERSTORMS TO THE FA THURSDAY AFTERNOON
AND NIGHT AND AGAIN FRIDAY AFTERNOON AND NIGHT.

850 TEMPERATURES INDICATE COOLER MAX TEMPERATURES WEDNESDAY AND THIS
IS OBVIOUS SINCE THERE SHOULD BE CONSIDERABLE CLOUDS AND
PRECIPITATION. THE COOLER MET GUIDANCE WAS USED WITH HIGH
TEMPERATURES RANGING FROM THE UPPER 70S NORTHWEST TO 90 IN THE FAR
SOUTH ZONES. MAX TEMPERATURES ON THURSDAY WILL BE WARMER IN THE MID
80S AND THE LOWER 90S FRIDAY. MIN TEMPERATURES WILL BE IN THE LOWER
60S NORTHWEST TO THE MID 60S EAST.

IN THE EXTENDED...THE RIDGE MOVES INTO THE SOUTHERN PLAINS WITH
MOISTURE STREAMING AROUND THE RIDGE INTO NORTHWEST KANSAS. SHORTWAVE
ENERGY MOVING THROUGH THE FLOW WILL PROVIDE FORCING FOR AT LEAST A
SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM SATURDAY THROUGH
TUESDAY. MAX TEMPERATURES THROUGH THIS PERIOD WILL CONTINUE IN THE
90S. MIN TEMPERATURES WILL RANGE FROM THE LOWER 60S IN THE WEST TO
AROUND 70 IN THE EAST.

FS
&&

.AVIATION...
521 PM MDT TUE JUL 5 2011

FOR THE OOZ TAFS...LOTS OF UNCERTAINITY WRT TSTORMS AND MVFR CIGS
AT BOTH TERMINALS. SOME DIFFERENCES IN MODEL SOLUTIONS IN
PLACEMENT OF TSTORMS AND RELATED BOUNDARIES...HAVE JUST TAKEN A
BLEND OF THESE SOLUTIONS. FOR KGLD...THERE IS A DECENT CHANCE FOR
TSTORMS THIS EVENING...THEN A LULL...THEN ANOTHER CHANCE TOWARD
THE END OF THE PERIOD. FOR KMCK...HIGHER CHANCES THAN KGLD AND FOR
LONGER DURATION SO HAVE TEMPO TSRA IN THE SHORT TERM THEN VCTS
THROUGH THE REST OF THE PERIOD. UPSLOPE MOISTURE AT BOTH LOCATIONS
WILL LEAD TO MVFR CIGS IN THE EARLY MORNING AND LASTING THROUGH
EARLY AFTERNOON.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jul 5, 10:47 AM MDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1047 AM MDT TUE JUL 5 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1047 AM MDT TUE JUL 5 2011 /1147 AM CDT TUE JUL 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER NORTHEAST
COLORADO AND EXTREME SOUTHWEST NEBRASKA. THESE STORMS ARE THEN
EXPECTED TO MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT
HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE HIGHEST
CHANCE FOR SEVERE WEATHER ALONG AND NORTH OF INTERSTATE 70. LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN
THREATS ACROSS THE ENTIRE AREA. HOWEVER...THERE WILL BE A THREAT
FOR TORNADOES OVER NORTHERN YUMA COUNTY AND COUNTIES ALONG THE
KANSAS AND NEBRASKA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY MORNING WITH
LOCALLY HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS STILL
BEING POSSIBLE. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP
ACROSS THE FORECAST AREA DURING THE LATE AFTERNOON AND EVENING.
SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS...HEAVY RAINFALL AND TORNADOES.

A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND
EVENING BETWEEN THURSDAY AND MONDAY. AT THIS TIME...THESE STORMS
ARE NOT EXPECTED TO BECOME SEVERE. CLOUD TO GROUND LIGHTNING WILL
BE THE MAIN THREAT WITH ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:41 PM MDTSevere Thunderstorm WarningGLDYuma49 min
Jul 5, 9:21 PM MDTFlash Flood WarningGLDYuma4 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.